# Sir William Johnson & The Wars for Empire Conference October 21-23, 2022

Friday, October 21st - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Parking Lots B & C

 ,,	- and
8:30 am - 4:30 pm	Bus Tour - The Battle of Lake George, 1755
	Maj. Gen. William Johnson's victory on September 8, 1755 was a significant event in the first year of the French & Indian War. It garnered evocative recognition for the Mohawk Valley resident. Our tour will visit each site associated with this important battle: Bloody Morning Scout, the Lake George Battlefield and Bloody Pond. Time permitting, we expect to visit Johnson's home, Fort Johnson on our return from the battlefield. Lunch will be provided at the Lake George Battlefield Park.

### Friday, October 21<sup>st</sup> - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Theater Visual Arts & Communications Building

5:00 pm - 6:00 pm	Opening Reception and Registration
	Lite Refreshments
	Network and Socialize with other history enthusiast
	Pick up your Name Badge and Conference Packet
6:00 pm - 6:15 pm	Opening Remarks - Conference MC Bruce M. Venter
6:15 pm - 7:15 pm	Darren Bonaparte - Wampum: Sir William Johnson and the Haudenosaunee

# Saturday, October 22<sup>nd</sup> - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Theater Visual Arts & Communications Building

8:15 am - 8:30 am	Opening Remarks - Please Bring your own Coffee
8:30 am - 9:30 am	David L. Preston - Head of Faculty - William Johnson's Shaping of the Operational Environment
	in 1755
9:30 am - 9:45 am	15 Minute Coffee Break
9:45 am - 10:45 am	Glenn F. Williams - William Johnson and King George's War (1744-1748)
10:45 am - 11:00 am	15 Minute Break
11:00 am - 12:00 pm	Jon-Eric Nelson - Connecticut Provincials at the Battle of Lake George
12:00 pm - 1:00 pm	Lunch
1:00 pm - 1:30 pm	Author Book Signing
1:30 pm - 2:30 pm	Ian Macpherson McCulloch - Warrighiyagey and Brother Bradstreet: The Operational Friction
	of the 1758 Fort Frontenac Raid
2:30 pm - 2:45 pm	15 Minute Coffee Break
2:45 pm - 3:45 pm	Robert Emerson - Sir William Johnson and the Siege of Fort Niagara, 1759
3:45 pm - 4:00 pm	15 Minute Break
4:00 pm - 5:00 pm	Jon W. Parmenter - The End of an Atlantic Life: The Death of Sir William Johnson (1774) in
	Imperial Context
5:00 pm	Closing Remarks - Please be back by 8:30 am - Sunday Morning

#### Saturday, October 22<sup>nd</sup> - Old Fort Johnson - NY-67, Fort Johnson, NY 12070

5:30 pm	Candlelight Reception at Old Fort Johnson - Wine & hors d'oeuvres - \$15 per person (not included in conference fee) - Space is Limited
	Old Fort Johnson is the 1749 limestone house built by William Johnson on the Mohawk River in colonial New York. It was fortified for protection during the French & Indian Wars from 1755-63. Johnson convened many Native American conferences on this site as the British Superintendent of Indian Affairs for the Northern Department.

## Sunday, October 23<sup>rd</sup> - Fulton-Montgomery CC - 2805 NY-67, Johnstown, NY 12095 - Theater Visual Arts & Communications Building

8:45 am - 9:00 am	Opening Remarks - Please Bring your own Coffee
9:00 am - 10:00 am	James McIntyre - With Sword in Hand: Johann Ewald and the Small War in the Seven Years'
	War
10:00 am - 10:15 am	15 Minute Coffee Break
10:15 am - 11:15 am	Tim J. Todish - A Most Troublesome Situation: The British Military and the Pontiac Indian
	Uprising of 1763-1764
11:15 am - 11:30 am	15 Minute Break
11:30 am - 12:30 pm	Panel Discussion - The Legacy of Sir William Johnson
12:30 pm	Closing Remarks

# Thank You for Attending the Sir William Johnson & The Wars for Empire Conference Please Mark Your Calendars 2nd Annual Conference - October 20-22, 2023

#### Thank You to our Museum Sponsors/Supporters

































